in this discussion +1 following Follow this discussion

has anyone had stomach pains with taking norethisterone

i have been taking norethisterone now for 5days to stop my periods as i am due on just b4 xmas but for the past 2days i have had really bad stomach cramps and feel sick n of my food has any1 had the same probs please helpxxx :oops: javascript:emoticon(':cry:'wink

F Report Share
Support this with a vote _ 0

1 Replies

  • Guest

    Yes I am having the same symptoms, severe nausea, stomach cramps and headache. When I googled side effects it appears quite normal for 30mg dose per day.

    If oyu develop severe migraine or impaired vision it suggests going back to your gp immediately.

    Hope this helps

    _ 0 votes F Report Share < reply to Guest

Back to top
k

Report as inappropriate

Thanks for your help!

k

Already approved

You can't report this, it's aleady been approved by a moderator.

k

Share this

Discussion Forums' Terms & Conditions